# SDR DL738050287

- Difficulty date: May 22, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 11,888 hours, 5,185 cycles
- Engine: Ge CFM567B24
- Engine time: 11,888 hours, 5,185 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 11,888 hours, 5,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OIL QTY TOP ZERO.  ENG OIL PRESS TO REDLINE.  FLT CREW COMPLETED ENG FAILURE SHUTDOWN PER QRH CHECK LIST.  UNEVENTFUL SINGLE ENG LANDING AT SLC.  NR 1 ENG WINDMILL WITH POS PRESS AT ALL TIMES.  FOUND NR 1 ENG TURNING PAD COVER LOOSE.  REPLACED O-RINGS ON COVER SERVICED OIL TO FULL RAN ENG AND LEAK CHECKED GOOD.  NO EEC FAULTS.  NO DMS FAULTS.  C/W INFLIGHT ENG SHUTDOWN WINDMILL INSP PER MM, OK FOR SERVICE.
